SVRA

Charlotte SpeedTour Charlotte Motor Speedway, Concord, NC March 18-21, 2021 Track Length: 2.28 miles

OFFICIAL

Wednesday, March 17

Wednesday, March 17 3:00pm-6:00pm	Registration & Load-in	
<u>Thursday, March 18</u>		
7:00am-5:00pm	Registration & Load-in	
7:30am-5:00pm	Technical Inspection	
7:30am Test Day Dr	ivers Meeting (Tech Garage)	
(for those who did not complete virtual mtg)		
8:00am-5:00pm Test I	Day (see separate schedule)	
12:00pm	Trans Am Load-in Begins	

Friday, March 19

7:00am-5:00pm	Registration		
7:30am-5:00pm Technical Inspection			
7:30am Drivers' Meeting (Tech Garage)			
(for those who did not complete virtual mtg)			
8:00am C	broups 1, 2, 3, 4, Miata	Practice	
8:30am Gro	ups 5a, 6, 7, 9, 10GT, 1	2a Practice	
9:00am C	broups 8, 12b	Practice	
9:30am A	Il Stock Cars	Practice	
	broups 1, 2, 3, 4, Miata	Practice 2	
10:30am Gro	ups 5a, 6, 7, 9, 10GT, 1	2a Practice 2	
11:00am C	froups 8, 12b	Practice 2	
11:30am A	Ill Stock Cars	Practice 2	
12:00pm T	rans Am C	Optional Testing 1 30min	

12:30pm-1:30pm Lunch Break - Enduro Mtg-SVRA Tech **Track Touring – See Registration**

1:30pm	Groups 1, 2, 3, 4, Miata	Qualifying 1
1:55pm	Groups 5a, 6, 7, 9, 10GT, 12	a Qualifying 1
2:20pm	Groups 8, 12b	Qualifying 1
2:45pm	All Stock Cars	Qualifying 1
3:10pm	Groups 1, 2, 3, 4, Miata	Qualifying 2
3:35pm	Groups 5a, 6, 7, 9, 10GT, 12	a Qualifying 2
4:00pm	Groups 8, 12b	Qualifying 2
4:25pm	All Stock Cars	Qualifying 2
4:50pm	Trans Am O	ptional Testing 2 30min
5:20pm	End of On-Track Activitie	es

Saturday, March 20

7:30am-3:00	0pm Registration	
8:00am-11:	30am Technical Inspecti	on
10:00am	Hagerty Cars & Caffeine Ca	r Show
8:00am	Groups 1, 2, 3, 4, Miata	Qualifying 3
8:30am	Groups 5a, 6, 7, 9, 10GT, 12a	Qualifying 3
9:00am	Groups 8, 12b	Qualifying 3
9:30am	All Stock Cars	Qualifying 3
10:00am	Groups 1, 2, 3, 4, Miata	Feature Race 1
10:30am	Groups 5a, 6, 7, 9, 10GT, 12a	Feature Race 1
11:00am	Groups 8, 12b	Feature Race 1
11:30am	Trans Am	Practice 45 min

12:15pm-1:15pm Lunch Break – Car Show Laps & Track Touring - See Registration

Salurday,	March	20	cont.	

1:15pm	All Stock Cars	Feature Race 1
1:45pm	Groups 1, 2, 3, 4, Miata	Feature Race 2
2:15pm	Groups 5a, 6, 7, 9, 10GT, 12a	Feature Race 2
2:45pm	Groups 8, 12b	Feature Race 2
3:15pm	All Stock Cars	Feature Race 2
3:45pm	Trans Am	Qualifying 60min
4:45pm	End of On-Track Activities	
-		

Sunday, March 21

8:00am—12noon	Registration
8:30am - 11:00am	Technical Inspection

9:00am	ALL ENDURO CARS TO	GRID 70 min
9:10am-10	20am All Group Enduro	1 pit stop
10:25am	Groups 1, 2, 3, 4, Miata	Feature Race 3
10:55am	Groups 5a, 6, 7, 9, 10GT, 12a	Feature Race 3
11:25am	Trans Am	

12:40pm-1:40pm Lunch Break -**Track Touring – See Registration** Feature Race 3 1:40pm Groups 8, 12b All Stock Cars Feature Race 3 2:10pm 2:40pm End of On-Track Activities

SVRA RACE RUN GROUPS

SVRA Groups 1, 2, 3, 4, Miata 5a, 6, 7, 9, 10GT, 11, 12a SVRA Groups SVRA Groups 8, 12b

All Stock Cars **Professional Trans Am**

*THERE WILL BE SEPARATE PODIUMS FOR RACES THAT HAVE COMBINED GROUPS

Run Groups are Subject to Change based on entries.

SVRA

3/14/21